# SDR 96ZZZX3792

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3529
- Condition: Failed
- Location: Mag
- Part time: 140 hours
- Component: Slick, 4374
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING WAS NOTED DURING OVERHAUL OF SUBJECT MAGNETO.  THE IMPULSE COUPLING ASSEMBLY HAD EVIDENCE OF FAILURE.  THE PAWLS ROLLED OVER AND THE CAM ASSEMBLY CAME APART.
